RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 7, Pages 523–526 (Mi izv6179)  

On Chandler's period in the latitude variation. I

O. A. Backlund


Full text: PDF file (533 kB)
Language:

Citation: O. A. Backlund, “On Chandler's period in the latitude variation. I”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:7 (1916), 523–526

Citation in format AMSBIB
\Bibitem{Bac16}
\by O.~A.~Backlund
\paper On Chandler's period in the latitude variation.~I
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 7
\pages 523--526
\mathnet{http://mi.mathnet.ru/izv6179}


Linking options:
  • http://mi.mathnet.ru/eng/izv6179
  • http://mi.mathnet.ru/eng/izv/v10/i7/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:79
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019